Convergence of riemannian manifolds
Compositio Mathematica, Volume 62 (1987) no. 1, p. 3-16
@article{CM_1987__62_1_3_0,
     author = {Peters, Stefan},
     title = {Convergence of riemannian manifolds},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {62},
     number = {1},
     year = {1987},
     pages = {3-16},
     zbl = {0618.53036},
     mrnumber = {892147},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__62_1_3_0}
}
Peters, Stefan. Convergence of riemannian manifolds. Compositio Mathematica, Volume 62 (1987) no. 1, pp. 3-16. http://www.numdam.org/item/CM_1987__62_1_3_0/

1 M. Berger: Sur les variétés Riem. pincées juste au-dessous de 1/4. Ann. Inst. Fourier (Grenoble) 33 (1983) 135-150. | Numdam | MR 699491 | Zbl 0497.53044

2 D. Brittain: A diameter pinching theorem for positive Ricci curvature, to appear.

3 P. Buser, H. Karcher: Gromov's almost flat manifolds. Astérisque 81 (1981). | MR 619537 | Zbl 0459.53031

4 I. Chavel (ed.): Differential geometry and complex analysis, a volume dedicated to the memory of H.E. Rauch. Berlin (1985). | MR 780028 | Zbl 0561.00010

5 J. Cheeger: Finiteness theorems for Riemannian manifolds. Am. J. of Math. 92 (1970) 61-74. | MR 263092 | Zbl 0194.52902

6 D. Deturck, J. Kazdan: Some regularity theorems in Riem. Geom. Ann. Sc. Éc. Norm. Sup., 4e sér., 14 (1981) 249-260. | Numdam | MR 644518 | Zbl 0486.53014

7 M. Gromov: Structures métriques pour les variétés Riem. Réd. par J. Lafontaine et P. Pansu, Paris (1981). | MR 682063 | Zbl 0509.53034

8 J. Jost, H. Karcher: Geom. Methoden zur Gewinnung von a-priori-Schranken für harmonische Abb. Man. Math. 40 (1982) 27-77. | MR 679120 | Zbl 0502.53036

9 H. Karcher: Riemannian center of mass and mollifier smoothing. Comm. pure and appl. math. 30 (1977) 509-541. | MR 442975 | Zbl 0354.57005

10 A. Katsuda: Gromov's convergence theorem and its application, to appear in Nagoya Math. J. | Zbl 0587.53043

11 P. Pansu: Effondrement des variétés riemanniennes, d'après J. Cheeger et M. Gromov. Astérisque 121 (1985). | Numdam | MR 768954 | Zbl 0551.53020

12 S. Peters: Cheeger's finiteness theorem for diffeomorphism classes of Riem. mfs. J. reine ang. Math. 349 (1984) 77-82. | MR 743966 | Zbl 0524.53025

13 T. Sakai: On continuity of injectivity radius function. Math. J. Okayama Univ. 25 (1983) 91-97. | MR 701970 | Zbl 0525.53053

14 T. Sakai: Comparison and finiteness theorems in Riemannian geometry. Geometry of geodesics and related topics. Adv. Studies in Pure M. 3 (1984) 125-181. | MR 758652 | Zbl 0578.53028

15 Y. Shikata: On a distance function on the set of differentiable structures. Osaka J. Math. 3 (1966) 65-79. | MR 202149 | Zbl 0168.44301

16 T.J. Willmore, N. Hitchin (eds): Global Riemannian Geometry. Chichester (1984). | MR 757199 | Zbl 0614.00017

17 Y. Yamaguchi: On the number of diffeomorphism classes in a certain class of Riemannian mfs, preprint University of Tsukuba. | Zbl 0566.53038

18 R. Greene, H. Wu: Lipschitz convergence of Riemannian manifolds, to appear in Pacific J. of Math. | MR 917868 | Zbl 0646.53038

19 I.G. Nikolaev: Smoothness of the metric of spaces with two-sided bounded Aleksandrov curvature, Siberian Math. J. 24 (1983) 247-263. | MR 695295 | Zbl 0547.53011

20 C. Pugh: The C1,1-conclusion in Gromov's theory, preprint U. Calif. Berkeley